# SDR DU4R2007097

- Difficulty date: April 12, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT PIT LWR ANGLE AND SHEAR TIE BS 1260 FWD SIDE OF MAIN FRAME BETWEEN S-28R AND S-29R.  REPAIRED BY REMOVING CORRODED SHEAR TIE AND INSTALLING NEW SHEAR TIE P/N 140N2006-103 IAW B757 SRM 51-20-01 AND 51-40-02.  FABRICATED AND INSTALLED SHEAR ANGLE 6 BY 22 FROM BAC1505-100962 IAW B757 DRAWING NR 140N2006.
